# SDR MEX2003060

- Difficulty date: March 4, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Engine: Pwa JT8D217A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7696068
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 189 - TIJ-MEX - AIRCRAFT RETURNED TO PLATFORM, OSCILLATION IN ENGINE PARAMETERS.  OIL FILTER, OIL MAIN FILTER AND CHIP DETECTOR WERE VERIFIED.  N2 WAS ADJUSTED AT LOW LEVEL REMAIN AT 52 PERCENT AND THE REST OF PARAMETERS WERE OK.  AN ENGINE VISUAL INSPECTION WAS PERFORMED AT MEX RON.  THE FCU WAS REPLACED AND ENGINE TEST WAS PERFORMED IAW MM 71-00-00.  (M)
